# SDR UPS04443443

- Difficulty date: October 29, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D BS 330, BET STR 13-14R, APPROX RBL 70-75 FLOORBEAM WEB FOUND CRACK.  U/D FLOORBEAM WEB REPAIRED AS PER SRM 53-10-07 FIG 11.
